# SDR FDEA201406201493

- Difficulty date: June 20, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 26,510 hours, 14,251 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Mount Fitting
- Part number: A54612406600
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG FWD MOUNT FITTING OTBD SIDE AFT ATTACHED HOLE UPPER SPOT FACE & HOLE FOUND CORROSION.  COMPLIED WITH SRM54-51-81-101 PARA 4 A & EA 6-545-T0308811 PT 1 REPAIR LT ENG FWD MOUNT FITTING OTBD SIDE AFT ATTACHED HOLE.
